Me and my gf had protected sex on the 6th day of her period. The first time was fine and the condom didn't break. The second time an hour later the condom broke and I finished in her. She put in a tampon quickly to pick up as much as she could and pulled it back out. I right away bought Plan B and she took it 5 hours later. The past week she has been feeling pain in her stomach right under her bra ("stabbing feeling"). It was the worst on day 3 and slowly calming down (day 10 now). I am worried because the website said the side effects should wear off by the 5th and they are still bothering her. I tried doing some research and it said that plan b releases synthetic hormones to trick your body into thinking that it is pregnant. So I assumed the pain was just from her body adjusting to the hormone. I just want to know why she has this stomach pain and what are the odds of her being pregnant? Please help I am getting very worried.
What are the odds my GF is pregnant after Plan B and why is she still feeling stomach pain?
- 3 Oct 2017 by Helppls468
- 4 Oct 2017
- plan b, pain, emergency contraception, pregnancy, oppositional defiant disorder, sex, period, stomach pain, stomach, condom
Added 3 Oct 2017:
She also has never been on birth control and this was her first (hopefully last) time taking the pill.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2014 • 1 answer
Posted 1 Feb 2016 • 1 answer
Posted 20 Sep 2016 • 1 answer
Posted 15 Oct 2017 • 1 answer
Plan B One-Step - If I had sex, and he came inside of me when I'm not ovulating, what are my odds of
Posted 1 day 6 hours ago • 1 answer